MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 BARD PISTON IRRIGATION TRAY WITH 70ML PISTON SYRINGE; IRRIGATION TRAY SYRINGE

C.R. BARD, INC. (COVINGTON) -1018233 BARD PISTON IRRIGATION TRAY WITH 70ML PISTON SYRINGE; IRRIGATION TRAY SYRINGE
Catalog Number 750307
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete, a supplemental report will be filed.
 
Event or Problem Description
It was reported that the syringes did not retain liquid, and there was no suction.Per phone call on 04-mar-2020, a health professional called to report the syringes in the irrigation tray would not retain what they drew up, as if there was no suction.They found 3-4 that would not work.However, they were able to use other lots, and there was no harm or change to the treatment.
 
Additional Manufacturer Narrative
Upon further review, bard/bd has determined that this mdr was reported in error as this event is not reportable.H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that the syringes did not retain liquid, and there was no suction.Per phone call on (b)(6) 2020, health professional called to report the syringes in the irrigation tray would not retain what they draw up as if there was no suction.They found 3-4 that would not work like.However, they were able to use other lots, and there was no harm or change to treatment.

Brand Name
BARD PISTON IRRIGATION TRAY WITH 70ML PISTON SYRINGE
Common Device Name
IRRIGATION TRAY SYRINGE
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
MDR Report Key9888226
Report Number1018233-2020-02164
Device Sequence Number16768578
Product Code KYZ
UDI-Device Identifier00801741051111
UDI-Public(01)00801741051111
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number750307
Device Lot NumberNGDY3469
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 03/04/2020
Supplement Date Received by Manufacturer04/09/2020
Initial Report FDA Received Date03/27/2020
Supplement Report FDA Received Date04/10/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1